# SDR FDKA2009050500091

- Difficulty date: May 5, 2009
- Submitted: May 6, 2009
- Operation: Air carrier
- Aircraft: N848MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145530
- Aircraft time: 16,081 hours, 15,044 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FDM FLT 6228 CVG-HTS.  MAIN CABIN DOOR WAS HARD TO OPEN.  MX CLEANED AND LUBRICATED THE DOOR AND OPS CHECKED.
